MathSciNet Relay Station
MathSciNet bibliographic data
MR430596 40H05 (46B15)
Erdős, P.; Magidor, M. A note on regular methods of summability and the Banach-Saks property. Proc. Amer. Math. Soc. 59 (1976), no. 2, 232–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement